Alert archive / Alabama / Red Flag Warnings in 2014
Red Flag Warning 4, NWS Huntsville, AL
NWS Huntsville, AL issued this red flag warning at Jan 28, 2014, 2:20 PM CST for 11 counties in Alabama. It took effect at Jan 29, 2014, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2014, 2:20 PM CST (20:20 UTC)
- In effect from
- Jan 29, 2014, 12:00 PM CST
- Expired
- Jan 29, 2014, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Huntsville, AL
Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 85 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2683 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
709 WWUS84 KHUN 282020 RFWHUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 220 PM CST TUE JAN 28 2014 ...CRITICAL FIRE WEATHER CONDITIONS DUE TO LOW RELATIVE HUMIDITY ARE FORECAST WEDNESDAY AND THURSDAY AFTERNOONS... ALZ001>010-016-291100- /O.UPG.KHUN.FW.A.0003.140129T1700Z-140130T0000Z/ /O.NEW.KHUN.FW.W.0004.140129T1800Z-140130T0000Z/ /O.NEW.KHUN.FW.A.0004.140130T1800Z-140131T0000Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- 220 PM CST TUE JAN 28 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST WEDNESDAY FOR LOW HUMIDITY FOR NORTH ALABAMA.. ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR LOW HUMIDITY FOR NORTH ALABAMA... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CST WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...WEDNESDAY AND THURSDAY AFTERNOONS. * RELATIVE HUMIDITY...VALUES WILL FALL TO BETWEEN 15 AND 25 PERCENT FOR SEVERAL HOURS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. STAY TUNED FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
753 WWUS84 KHUN 291044 RFWHUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 444 AM CST WED JAN 29 2014 ...CRITICAL FIRE WEATHER CONDITIONS DUE TO LOW RELATIVE HUMIDITY ARE EXPECTED REGION-WIDE TODAY AND ACROSS A PORTION OF NORTH ALABAMA ON THURSDAY... ALZ005-006-008>010-292215- /O.CAN.KHUN.FW.A.0004.140130T1800Z-140131T0000Z/ /O.CON.KHUN.FW.W.0004.140129T1800Z-140130T0000Z/ LIMESTONE-MADISON-MARSHALL-JACKSON-DEKALB- 444 AM CST WED JAN 29 2014 ...RED FLAG WARNING IN EFFECT FOR ALL OF NORTH ALABAMA FROM NOON TODAY TO 6 PM CST THIS EVENING FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH FOR THURSDAY AFTERNOON HAS BEEN CANCELLED FOR NORTHEAST ALABAMA... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CST TODAY. THE FIRE WEATHER WATCH FOR THURSDAY AFTERNOON HAS BEEN CANCELLED. * AFFECTED AREA...LIMESTONE...MADISON...MARSHALL...JACKSON...AND DEKALB COUNTIES. * TIMING...NOON TO 6 PM CST TODAY. * RELATIVE HUMIDITY...VALUES WILL FALL TO BETWEEN 20 AND 25 PERCENT FOR SEVERAL HOURS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY OVER A PROLONGED PERIOD WILL INCREASE FIRE GROWTH POTENTIAL. && $$ ALZ001>004-007-016-292215- /O.CON.KHUN.FW.W.0004.140129T1800Z-140130T0000Z/ /O.CON.KHUN.FW.A.0004.140130T1800Z-140131T0000Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-MORGAN-CULLMAN- 444 AM CST WED JAN 29 2014 ...RED FLAG WARNING IN EFFECT FOR ALL OF NORTH ALABAMA FROM NOON TODAY TO 6 PM CST THIS EVENING FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FOR NORTHWEST ALABAMA THURSDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CST TODAY. A FIRE WEATHER WATCH IS IN EFFECT FOR THURSDAY AFTERNOON. * AFFECTED AREA...LAUDERDALE...COLBERT...FRANKLIN AL...LAWRENCE... MORGAN...AND CULLMAN COUNTIES. * TIMING...NOON TO 6 PM CST TODAY AND THURSDAY. * RELATIVE HUMIDITY...VALUES WILL FALL TO BETWEEN 20 AND 25 PERCENT FOR SEVERAL HOURS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY OVER A PROLONGED PERIOD WILL INCREASE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. STAY TUNED FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 70/DD
144 WWUS84 KHUN 292135 RFWHUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 335 PM CST WED JAN 29 2014 ...CRITICAL FIRE WEATHER CONDITIONS REMAIN IN PLACE ACROSS NORTHERN ALABAMA THIS AFTERNOON... ALZ001>004-007-016-300000- /O.CAN.KHUN.FW.A.0004.140130T1800Z-140131T0000Z/ /O.CON.KHUN.FW.W.0004.000000T0000Z-140130T0000Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-MORGAN-CULLMAN- 335 PM CST WED JAN 29 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR LOW HUMIDITY FOR NORTHWEST ALABAMA... * AFFECTED AREA...LAUDERDALE...COLBERT...FRANKLIN AL... LAWRENCE...MORGAN...AND CULLMAN COUNTIES. * TIMING...THROUGH 6 PM CST. * RELATIVE HUMIDITY...HUMIDITY VALUES BETWEEN 20 AND 25 PERCENT ARE EXPECTED TO LINGER FOR A FEW MORE HOURS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY OVER A PROLONGED PERIOD WILL INCREASE FIRE GROWTH POTENTIAL. && ...THE FIRE WEATHER WATCH FOR THURSDAY AFTERNOON HAS BEEN CANCELLED FOR NORTHWEST ALABAMA... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE FIRE WEATHER WATCH...WHICH WAS IN EFFECT THURSDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY FOR NORTHWEST ALABAMA. HIGH PRESSURE MOVING INTO THE REGION WILL QUICKLY SHIFT EAST ON THURSDAY...ALLOWING HUMIDITY VALUES TO REBOUND AS COMPARED TO THE UNSEASONABLY LOW VALUES THE PAST FEW DAYS. GIVEN THE LINGERING DRY AIR IN PLACE ACROSS MUCH OF THE REGION THOUGH...CAUTION IS STILL ADVISED ON THURSDAY IF CONDUCTING OUTDOOR BURNING ACTIVITIES. && $$ ALZ005-006-008>010-300000- /O.CON.KHUN.FW.W.0004.000000T0000Z-140130T0000Z/ LIMESTONE-MADISON-MARSHALL-JACKSON-DEKALB- 335 PM CST WED JAN 29 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR LOW HUMIDITY FOR NORTH CENTRAL AND NORTHEAST ALABAMA... * AFFECTED AREA...LIMESTONE...MADISON...MARSHALL...JACKSON...AND DEKALB COUNTIES. * TIMING...THROUGH 6 PM CST. * RELATIVE HUMIDITY...HUMIDITY VALUES BETWEEN 20 AND 25 PERCENT WILL LINGER FOR A FEW MORE HOURS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY OVER A PROLONGED PERIOD WILL INCREASE FIRE GROWTH POTENTIAL. && $$
152 WWUS84 KHUN 300000 RFWHUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 600 PM CST WED JAN 29 2014 ALZ001>010-016-300100- /O.CAN.KHUN.FW.W.0004.000000T0000Z-140130T0000Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- 600 PM CST WED JAN 29 2014 ...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITY FOR ALL OF NORTHERN ALABAMA... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITY WILL RECOVER FROM THE LOWER 20S TO VALUES WELL ABOVE CRITICAL FIRE WEATHER THRESHOLDS OVERNIGHT. AS A RESULT...THE RED FLAG WARNING WAS CANCELLED. $$ 12
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this red flag warning went out at Jan 28, 11:42 AM CST, 2 hours 38 minutes earlier.
Area forecast discussion, Jan 28, 11:42 AM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1142 AM CST TUE JAN 28 2014
.UPDATE...
TO HOIST A WINTER WEATHER ADVISORY FOR
CULLLMAN...MARSHALL..JACKSON...AND DEKALB COUNTIES. SNOW
ACCUMULATIONS INCREASED TO 1-1.5 INCHES.
&&
.DISCUSSION...
MESOSCALE MID LEVEL BANDING CONTINUES TO PRODUCE A SNOW BAND FROM
CULLMAN THROUGH THE FORT PAYNE AREA...AND ANOTHER BAND ACROSS
SOUTHERN TN. SNOW RATIOS ARE LIKELY IN THE 15-20:1 RANGE, SO IT IS
TAKING VERY LITTLE MOISTURE TO PRODUCE MINOR ACCUMS. LATEST EMA
REPORTS OF SNOW ACCUMS NEAR 1 INCH IN MARSHALL...DEKALB AND CULLLMAN
COUNTIES. MANY ROADS ARE EITHER SLICK OR IMPASSIBLE DUE TO BLACK ICE
FORMING IN THESE AREAS. SNOW WILL PERSIST IN SOUTHEASTERN
CULLMAN...MARSHALL AND MOST OF DEKALB COUNTIES FOR THE NEXT 2-3
HOURS...SO ADDITONAL ONE HALF INCH AMOUNTS POSSIBLE. A SIMILAR BAND
OVER SRN TN HAS DROPPED ABOUT A HALF INCH IN SEWANEE ON THE
CUMBERLAND PLATEAU AND ONE QUARTER INCH VIA OUR COOP OBSERVER IN
WINCHESTER. THE MAIN ISSUE WITH THIS SNOW IS THE VERY COLD AND DRY
AIR ALLOWING FOR QUICK REFREEZING OF THE LITTLE MOISTURE IN THE SNOW
THERE IS.
&&
AK
.AVIATION...
/ISSUED 1054 AM CST TUE JAN 28 2014/
FOR 18Z TAFS... EARLIER BAND OF -SN HAS SHIFTED TO THE SE OF KMSL AND
KHSV VCNTYS WITH PERIODIC FLURRIES FOLLOWING BEHIND. FLURRIES WILL
OCCUR OFF AND ON THRU MID AFTERNOON WITH FEW-SCT CLOUDS AT
020-030AGL AND VFR CIGS AT 080-010AGL. THE OVERALL TREND SHOULD BE
FOR FURTHER LOW LEVEL DRYING TO END THE SNOWFALL POTENTIAL BY LATE
AFTEROON. MID AND HIGH LEVEL CIGS OF 100-150AGL WILL PERSIST INTO
THE EARLY EVENING HOURS BEFORE A CLEARING TREND TONIGHT.
AK
&&
.PREV DISCUSSION...
/ISSUED 927 AM CST TUE JAN 28 2014/
MID LEVEL FRONTOGENETIC BANDED SNOWFALL CONTINUES TO PROGRESS SEWD
AND NOW BISECTING THE FORECAST AREA FROM NEAR SEWANEE THRU HARTSELLE
TO SOUTHWEST OF CULLMAN. A NARROW "HEAVIER" BAND HAS LOWERED VSBYS TO
3/4-2 MILES AND PRODUCED A DUSTING OF SNOWFALL. DUE TO THE COLD/DRY
THERMAL PROFILE, THE SNOW IS A VERY POWDERY AND DRY CONSISTENCY, AND
THUS FAR HAS NOT CAUSED TOO MANY ROAD ISSUES. WE HAVE KEPT THE SNOW
ACCUMULATIONS AT < 1 INCH IN OUR SOUTHEAST COUNTIES AS THIS SNOW
CONTINUES THRU EARLY AFTN. ANOTHER NARROW BAND OF -SN (MOSTLY ALOFT)
WAS DEVELOPING FROM NRN MS INTO SRN TN. THIS MAY BRING ANOTHER PERIOD
OF -SN/FLURRIES TO OUR SRN TN COUNTIES AND PERHAPS FAR NRN AL. DUE TO
THE CLOUDS, SNOWFALL AND COLD ADVECTION, TEMPS WILL STRUGGLE TO MOVE
UPWARD TODAY, SO HAVE TRIMMED THEM BACK AS WELL.
AK
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALZ008>010-
016.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR ALZ001>010-016.
WIND CHILL ADVISORY UNTIL 9 AM CST WEDNESDAY FOR ALZ001>010-016.
TN...WIND CHILL ADVISORY UNTIL 9 AM CST WEDNESDAY FOR TNZ076-096-097.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.Hazardous weather outlook, Jan 28, 11:44 AM CST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1144 AM CST TUE JAN 28 2014 ALZ001>010-016-TNZ076-096-097-290000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1144 AM CST TUE JAN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... PERIODS OF LIGHT SNOW OR SNOW FLURRIES WILL AFFECT PORTIONS OF NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE THROUGH THIS AFTERNOON. ACCUMULATIONS OF ONE TO ONE AND ONE HALF INCHES WILL BE POSSIBLE ALONG AND NEAR A CULLMAN TO FORT PAYNE LINE. A WINTER WEATHER ADVISORY IS IN EFFECT FOR CULLMAN...JACKSON...MARSHALL AND DEKALB COUNTIES UNTIL 6 PM. IN SOUTHERN MIDDLE TENNESSEE...AN INCH OR LESS IS POSSIBLE WITH A SEPARATE BAND OF SNOW. VISIBILITY WILL BE REDUCED TO LESS THAN TWO MILES AT TIMES. DUE TO THE VERY COLD AIRMASS...ANY MELTING OF SNOW WILL QUICKLY REFREEZE ON ROAD SURFACES. A WIND CHILL ADVISORY REMAINS IN EFFECT FOR THE ENTIRE REGION THROUGH TONIGHT. GUSTY NORTH WINDS COMBINED WITH TEMPERATURES IN THE TEENS AND LOWER 20S WILL DROP WIND CHILLS TO BETWEEN FIVE ABOVE AND FIVE BELOW ZERO...ESPECIALLY OVER THE HIGHER TERRAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A WIND CHILL ADVISORY WILL CONTINUE FOR ALL AREAS THROUGH 9 AM CST WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL OR ROAD CONDITIONS THROUGHOUT THE DAY.
In the hours before
Local storm report, Jan 28, 12:22 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1222 PM CST TUE JAN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM SNOW 4 NNE GRANT 34.57N 86.22W
01/28/2014 E0.0 INCH MARSHALL AL EMERGENCY MNGR
UP TO 1.0 INCH OF SNOWFALL WAS REPORTED IN CATHEDRAL
CAVERNS STATE AREA.
&&
KWEBERLocal storm report, Jan 28, 12:25 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1225 PM CST TUE JAN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM SNOW NW UNION GROVE 34.40N 86.45W
01/28/2014 E1.0 INCH MARSHALL AL EMERGENCY MNGR
UP TO ONE INCH OF SNOW REPORTED.
&&
KWEBERLocal storm report, Jan 28, 12:28 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 PM CST TUE JAN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM SNOW 5 ENE GUNTERSVILLE 34.39N 86.21W
01/28/2014 E0.8 INCH MARSHALL AL EMERGENCY MNGR
ONE HALF TO THREE QUARTERS OF AN INCH OF SNOW REPORTED IN
THE GUNTERSVILLE STATE PARK AREA.
&&
KWEBERLocal storm report, Jan 28, 12:29 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1229 PM CST TUE JAN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM SNOW ALBERTVILLE 34.26N 86.21W
01/28/2014 E0.5 INCH MARSHALL AL EMERGENCY MNGR
UP TO ONE HALF OF AN INCH OF SNOWFALL WAS REPORTED SOUTH
OF ALBERTVILLE.
&&
KWEBERLocal storm report, Jan 28, 1:39 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
139 PM CST TUE JAN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM SNOW 1 NE COWAN 35.17N 86.00W
01/28/2014 M0.8 INCH FRANKLIN TN TRAINED SPOTTER
THREE QUARTERS OF AN INCH OF SNOW WAS REPORTED.
&&
KWEBERLocal storm report, Jan 28, 1:45 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
145 PM CST TUE JAN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM SNOW 4 SSE ALBERTVILLE 34.21N 86.18W
01/28/2014 E1.0 INCH MARSHALL AL CO-OP OBSERVER
ONE INCH OF SNOW WAS REPORTED IN THE BOAZ AREA.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 11:30 AM CST | Winter Weather Advisory | HUN | Cullman, DeKalb, Jackson, Marshall | 6 hr |
| Jan 28, 2:20 PM CST | Fire Weather Watch | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 25 hr |
Nearby
Red Flag Warnings in Alabama, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.